Alert archive / New Jersey / Gale Warnings in 2010
Gale Warning 21, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Oct 3, 2010, 4:06 AM EDT. It took effect at Oct 3, 2010, 3:45 PM EDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2010, 4:06 AM EDT (08:06 UTC)
- In effect from
- Oct 3, 2010, 3:45 PM EDT
- Expired
- Oct 4, 2010, 3:23 PM EDT
- In force
- 24 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
527 WHUS71 KPHI 030806 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 406 AM EDT SUN OCT 3 2010 ANZ431-450>455-032000- /O.EXT.KPHI.SC.Y.0069.101003T0806Z-101003T2200Z/ /O.NEW.KPHI.GL.W.0021.101003T2200Z-101004T1600Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 406 AM EDT SUN OCT 3 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING. A GALE WARNING, WILL THEN BE IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT MONDAY. LOW PRESSURE DEVELOPING OFF THE SOUTHEAST U.S. COAST WILL SLOWLY PUSH NORTH INTO THE MIDWEEK PERIOD WHILE STRONG HIGH PRESSURE ANCHORS TO OUR WEST. NORTHEAST WINDS WILL GUST TO AROUND 25 KT THIS MORNING. THE GUSTS WILL INCREASE TO NEAR 35 KT BY THIS EVENING AND TO 40 KT TONIGHT INTO MONDAY. SEAS ON THE OCEAN WILL BUILD TO 7 TO 10 FEET LATE TODAY AND TONIGHT AND CONTINUE INTO MONDAY. SEAS ON LOWER DELAWARE BAY WILL INCREASE TO 3 TO 5 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-032000- /O.EXT.KPHI.SC.Y.0069.101003T0806Z-101004T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 406 AM EDT SUN OCT 3 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT MONDAY. LOW PRESSURE DEVELOPING OFF THE SOUTHEAST U.S. COAST WILL SLOWLY PUSH NORTH INTO THE MIDWEEK PERIOD WHILE STRONG HIGH PRESSURE ANCHORS TO OUR WEST. NORTHEAST WINDS WILL GUST TO BETWEEN 25 AND 30 KT TODAY INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
4 follow-up statements
504 WHUS71 KPHI 031945 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 PM EDT SUN OCT 3 2010 ANZ431-452>455-040900- /O.CAN.KPHI.SC.Y.0069.000000T0000Z-101003T2200Z/ /O.EXT.KPHI.GL.W.0021.101003T1945Z-101004T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 PM EDT SUN OCT 3 2010 ...GALE WARNING NOW IN EFFECT UNTIL 2 PM EDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 2 PM EDT MONDAY. LOW PRESSURE OFF THE CAROLINA COAST WILL SLOWLY PUSH NORTH INTO THE MIDWEEK PERIOD WHILE STRONG HIGH PRESSURE ANCHORS TO OUR WEST. NORTHEAST WINDS WILL GUST TO GALE FORCE WITH SEAS BUILDING TO IN EXCESS OF 10 FEET OVER THE ATLANTIC WATERS AND TO AROUND 5 FEET OVER THE LOWER DELAWARE BAY THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ450-451-040900- /O.CAN.KPHI.SC.Y.0069.000000T0000Z-101003T2200Z/ /O.EXT.KPHI.GL.W.0021.101003T1945Z-101005T0300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 345 PM EDT SUN OCT 3 2010 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM EDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 11 PM EDT MONDAY. LOW PRESSURE OFF THE CAROLINA COAST WILL SLOWLY PUSH NORTH INTO THE MIDWEEK PERIOD WHILE STRONG HIGH PRESSURE ANCHORS TO OUR WEST. NORTHEAST WINDS WILL GUST TO GALE FORCE WITH SEAS BUILDING TO IN EXCESS OF 10 FEET OVER THE WATERS INTO MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-040900- /O.EXT.KPHI.SC.Y.0069.000000T0000Z-101004T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 345 PM EDT SUN OCT 3 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT MONDAY. LOW PRESSURE OFF THE CAROLINA COAST WILL SLOWLY PUSH NORTH INTO THE MIDWEEK PERIOD WHILE STRONG HIGH PRESSURE ANCHORS TO OUR WEST. NORTHEAST WINDS WILL OCCASIONALLY GUST TO GALE FORCE WITH SEAS BUILDING TO AROUND 4 FEET THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
641 WHUS71 KPHI 040805 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 405 AM EDT MON OCT 4 2010 ANZ431-452>455-041600- /O.EXT.KPHI.GL.W.0021.000000T0000Z-101004T1600Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 405 AM EDT MON OCT 4 2010 ...GALE WARNING NOW IN EFFECT UNTIL NOON EDT TODAY... THE GALE WARNING IS NOW IN EFFECT UNTIL NOON EDT TODAY. LOW PRESSURE OFF THE CAROLINA COAST WILL SLOWLY PUSH NORTH INTO THE MIDWEEK PERIOD WHILE STRONG HIGH PRESSURE REMAINS ANCHORED TO OUR NORTH AND WEST. NORTHEAST WINDS WILL GUST TO GALE FORCE THIS MORNING WITH SEAS OF 10 TO 15 FEET ON THE OCEAN WATERS AND 3 TO 5 FEET ON THE LOWER DELAWARE BAY. WINDS AND SEAS WILL SUBSIDE LATER TODAY. WHILE WIND GUSTS WILL DROP BELOW GALE FORCE BY NOON TODAY, SMALL CRAFT ADVISORY WINDS AND/OR SEAS WILL CONTINUE INTO THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ450-451-041600- /O.EXT.KPHI.GL.W.0021.000000T0000Z-101005T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 405 AM EDT MON OCT 4 2010 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. LOW PRESSURE OFF THE CAROLINA COAST WILL SLOWLY PUSH NORTH INTO THE MIDWEEK PERIOD WHILE STRONG HIGH PRESSURE REMAINS ANCHORED TO OUR NORTH AND WEST. NORTHEAST WINDS WILL GUST TO GALE FORCE TODAY WITH SEAS OF 8 TO 12 FEET. WINDS AND SEAS WILL SUBSIDE TONIGHT. WHILE WIND GUSTS WILL DROP BELOW GALE FORCE THIS EVENING, SMALL CRAFT ADVISORY WINDS AND/OR SEAS WILL CONTINUE THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-041600- /O.EXT.KPHI.SC.Y.0069.000000T0000Z-101004T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 405 AM EDT MON OCT 4 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. LOW PRESSURE OFF THE CAROLINA COAST WILL SLOWLY PUSH NORTH INTO THE MIDWEEK PERIOD WHILE STRONG HIGH PRESSURE REMAINS ANCHORED TO OUR NORTH AND WEST. NORTHEAST WINDS GUSTING TO BETWEEN 25 AND 30 KT THIS MORNING, BUT WILL DROP BELOW ADVISORY CRITERIA BY MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
239 WHUS71 KPHI 041523 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1123 AM EDT MON OCT 4 2010 ANZ452>455-042330- /O.CAN.KPHI.GL.W.0021.000000T0000Z-101004T1600Z/ /O.EXB.KPHI.SC.Y.0069.000000T0000Z-101005T1200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1123 AM EDT MON OCT 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 AM EDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. LOW PRESSURE OFF THE DELMARVA WILL SLOWLY MOVE NORTHWARD INTO WEDNESDAY WHILE STRONG HIGH PRESSURE REMAINS ANCHORED TO OUR NORTH AND WEST. NORTHEAST TO NORTH WINDS WILL GUST UP TO 30 KNOTS, BUT WILL TEND TO GRADUALLY DIMINISH THIS EVENING. SEAS WILL REMAIN RATHER ELEVATED AND ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-042100- /O.CAN.KPHI.GL.W.0021.000000T0000Z-101004T1600Z/ /O.EXB.KPHI.SC.Y.0069.000000T0000Z-101004T2100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1123 AM EDT MON OCT 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. LOW PRESSURE OFF THE DELMARVA WILL SLOWLY MOVE NORTHWARD INTO WEDNESDAY WHILE STRONG HIGH PRESSURE REMAINS ANCHORED TO OUR NORTH AND WEST. NORTHEAST TO NORTH WINDS WILL GUST UP TO 30 KNOTS, BUT THEN TEND TO BEGIN DIMINISHING TOWARD EVENING. SEAS WILL REMAIN ROUGH, ESPECIALLY CLOSER TO THE MOUTH OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-042330- /O.CON.KPHI.GL.W.0021.000000T0000Z-101005T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1123 AM EDT MON OCT 4 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. LOW PRESSURE OFF THE DELMARVA WILL SLOWLY MOVE NORTHWARD INTO WEDNESDAY WHILE STRONG HIGH PRESSURE REMAINS ANCHORED TO OUR NORTH AND WEST. NORTHEAST WINDS WILL GUST TO 35 KNOTS INTO THIS EVENING WITH SEAS REMAINING QUITE ELEVATED AND ROUGH. THE WINDS AND SEAS WILL SUBSIDE TONIGHT. WHILE WIND GUSTS WILL DROP BELOW GALE FORCE THIS EVENING, SMALL CRAFT ADVISORY WINDS AND/OR SEAS WILL CONTINUE THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-042100- /O.EXT.KPHI.SC.Y.0069.000000T0000Z-101004T2100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1123 AM EDT MON OCT 4 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. LOW PRESSURE OFF THE DELMARVA COAST WILL SLOWLY MOVE NORTH INTO WEDNESDAY WHILE STRONG HIGH PRESSURE REMAINS ANCHORED TO OUR NORTH AND WEST. NORTHEAST TO NORTH WINDS WILL GUST TO AROUND 25 KNOTS, BUT THEN TEND TO DIMINISH TOWARD EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW/GORSE
552 WHUS71 KPHI 041923 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 323 PM EDT MON OCT 4 2010 ANZ450-451-050200- /O.CAN.KPHI.GL.W.0021.000000T0000Z-101005T0000Z/ /O.EXB.KPHI.SC.Y.0069.000000T0000Z-101005T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 323 PM EDT MON OCT 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. AS AN AREA OF LOW PRESSURE, OFF THE NEW JERSEY COAST AT MID AFTERNOON, SLOWLY MOVES NORTH AND NORTHWESTWARD TONIGHT INTO TUESDAY, THE WINDS WILL SHIFT TO OFFSHORE AND GRADUALLY DECREASE. THE SEAS WILL REMAIN RATHER ELEVATED AND ROUGH, HOWEVER THESE ARE EXPECTED TO START SUBSIDING LATER TONIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-050200- /O.EXT.KPHI.SC.Y.0069.000000T0000Z-101005T0200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 323 PM EDT MON OCT 4 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. AS AN AREA OF LOW PRESSURE, OFF THE NEW JERSEY COAST AT MID AFTERNOON, SLOWLY MOVES NORTH AND NORTHWESTWARD TONIGHT INTO TUESDAY, THE NORTHWESTERLY WINDS WILL BE GUSTY BUT GRADUALLY DECREASE LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-050200- /O.EXT.KPHI.SC.Y.0069.000000T0000Z-101005T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 323 PM EDT MON OCT 4 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT TUESDAY. AS AN AREA OF LOW PRESSURE, OFF THE NEW JERSEY COAST AT MID AFTERNOON, SLOWLY MOVES NORTH AND NORTHWESTWARD TONIGHT INTO TUESDAY, THE OFFSHORE WINDS WILL BE GUSTY BUT THEN GRADUALLY DECREASE. THE SEAS WILL REMAIN RATHER ELEVATED AND ROUGH, HOWEVER THESE ARE EXPECTED TO START SUBSIDING LATER TONIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-050200- /O.EXT.KPHI.SC.Y.0069.000000T0000Z-101005T0200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 323 PM EDT MON OCT 4 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. AS AN AREA OF LOW PRESSURE, OFF THE NEW JERSEY COAST AT MID AFTERNOON, SLOWLY MOVES NORTH AND NORTHWESTWARD TONIGHT INTO TUESDAY, THE NORTHWESTERLY WINDS WILL BE GUSTY BUT GRADUALLY DECREASE LATER THIS EVENING. SEAS WILL REMAIN ELEVATED FOR A TIME ESPECIALLY NEAR THE MOUTH OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GORSE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Oct 3, 3:50 AM EDT, 16 minutes earlier.
Area forecast discussion, Oct 3, 3:50 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 AM EDT SUN OCT 3 2010
.SYNOPSIS...
LOW PRESSURE, LOCATED OFF THE SOUTH CAROLINA COAST EARLY THIS
MORNING, WILL DRIFT NORTHWARD. THE LOW IS FORECAST TO AFFECT OUR
REGION FOR MUCH OF THE EARLY AND MIDDLE PARTS OF THE NEW WEEK. THE
SYSTEM SHOULD BEGIN TO MOVE TO THE NORTHEAST AND AWAY FROM OUR
REGION LATE IN THE WEEK, ALLOWING DRY AIR TO ARRIVE FROM THE WEST
AND NORTHWEST.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AT 330 AM, THE SKY OVER MUCH OF OUR REGION WAS CLEAR. HOWEVER,
SOME CLOUDS WERE BEGINNING TO DEVELOP OVER PARTS OF EASTERN
MARYLAND, DELAWARE AND SOUTHERN NEW JERSEY. TEMPERATURES RANGED
MAINLY FROM THE MIDDLE 40S TO THE LOWER 50S.
A DEVELOPING MID LEVEL LOW WAS EVIDENT ON THE SATELLITE IMAGES
EARLY THIS MORNING OVER NORTHERN OHIO. IT SHOULD DRIFT SLOWLY
SOUTHWARD TODAY. MEANWHILE, SURFACE LOW PRESSURE WAS LOCATED OFF
THE SOUTH CAROLINA COAST AROUND 330 AM. THE SURFACE LOW IS
EXPECTED TO DRIFT NORTHWARD REACHING THE WATERS OFF CAPE HATTERAS
LATE IN THE DAY.
A BAND OF RAIN EXTENDED ALONG THE NORTH CAROLINA COAST AND OVER
THE WATERS OFF VIRGINIA EARLY THIS MORNING. CLOUDS AND THE
PRECIPITATION WILL CONTINUE TO SPREAD NORTHWARD. WE ARE EXPECTING
SOME RAIN IN OUR SOUTHERN COUNTIES BY LATE MORNING. THE RAIN
SHOULD ENCOUNTER A BIT OF RESISTANCE FROM THE DRY AIR IN PLACE
OVER OUR REGION. HOWEVER, BY LATE THIS AFTERNOON WE MAY SEE LIGHT
RAIN AS FAR NORTH AS THE INTERSTATE 78 CORRIDOR.
AN INCREASING NORTHEAST SURFACE FLOW IS ANTICIPATED THROUGH THE
DAY. THE NORTHEAST WIND, ALONG WITH THE INCREASING CLOUD COVER,
WILL RESULT IN A COOL DAY. TEMPERATURES ARE FORECAST TO REACH ONLY
THE LOWER AND MIDDLE 60S FOR THIS AFTERNOON. MAXIMUM READINGS IN
THE UPPER 50S ARE POSSIBLE IN THE HIGHER ELEVATIONS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
THE 0000 UTC NAM, GFS AND ECMWF ARE SIMILAR IN DROPPING THE MID
LEVEL LOW OVER EASTERN KENTUCKY FOR TONIGHT, THEN LIFTING IT
NORTHEASTWARD OVER WEST VIRGINIA AND VICINITY FOR MONDAY AND
TUESDAY. THERE IS SOME VARIABILITY IN THE HANDLING OF THE SURFACE
LOW AND THE INVERTED TROUGH. HOWEVER, THE GENERAL TREND SUGGESTS
THAT THE SURFACE LOW WILL REACH THE WATERS OFF DELAWARE AND NEW
JERSEY ON MONDAY WITH THE TROUGH EXTENDING BACK TO THE OHIO RIVER
VALLEY. THE SURFACE TROUGH SHOULD REMAIN INTO TUESDAY AS THE LOW
WEAKENS.
ALL IN ALL, WE ARE ANTICIPATING SOME RAIN FOR MONDAY AND TUESDAY.
IT CONTINUES TO APPEARS AS THOUGH RAINFALL AMOUNTS AT MOST
LOCATIONS WILL BE AROUND A HALF INCH OR LESS. AT THIS TIME,
ADDITIONAL FLOODING IS NOT A CONCERN.
WITH THE CONTINUED NORTHEAST FLOW AND THE LIKELIHOOD OF RAIN ON
MONDAY, WE COULD SEE OUR COOLEST MAXIMUM TEMPERATURES SINCE MAY,
MOSTLY IN THE 50S AND LOWER 60S. WITH THE NORTHEAST SURFACE FLOW
EXPECTED TO WEAKEN FOR TUESDAY, HIGH TEMPERATURES SHOULD RETURN
INTO THE 60S AT MOST LOCATIONS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE MID LEVEL LOW SHOULD PASS OVER OUR REGION FROM LATE WEDNESDAY
INTO WEDNESDAY NIGHT BEFORE LIFTING TO OUR NORTHEAST. THE 0000 UTC
GFS REMAINS MORE PROGRESSIVE IS MOVING THE SYSTEM AWAY FROM OUR
REGION THAN THE 0000 UTC ECMWF. HOWEVER, IT CONTINUES TO APPEAR AS
THOUGH THE CHANCES FOR PRECIPITATION WILL DWINDLE BY THURSDAY.
DRY AIR IS FORECAST TO BUILD INTO OUR REGION FROM THE WEST AND
NORTHWEST FOR FRIDAY AND SATURDAY WITH NEAR NORMAL TEMPERATURES.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
CLEAR SKIES AND GOOD VSBYS CONTINUE THROUGHOUT MOST OF THE
FORECAST AREA EARLY THIS MORNING. LIGHT NORTHERLY WINDS ARE
BEGINNING TO SWING AROUND TO THE NORTHEAST AND EAST, ESPECIALLY IN
OUR SOUTHERN COASTAL AREAS. THIS IS BRINGING IN SOME LOW LEVEL
MOISTURE OFF THE WATER IN THE WAY OF SCT TO BKN SC AT 3 TO 4 THSD
FT. SO FAR THE ONLY TAF SITE AFFECTED HAS BEEN ACY. THE ONSHORE
FLOW WILL INCREASE TODAY AS THE SURFACE LOW JUST OFF THE CAROLINA
COAST BEGINS TO HEAD NORTH. MID AND HIGH CLOUDS WILL THICKEN AND
LOWER AND THE SC WILL CONTINUE TO PUSH IN FROM THE EAST. EXPECT
VFR CONDITIONS FOR MOST OF THE DAY. EXPECT INTERMITTENT LIGHT RAIN
TO MOVE IN FROM THE SOUTH DURING THE EVENING HOURS WITH CONDITIONS
LOWERING TO MVFR. THE RAIN WILL BECOME STEADIER AND MORE
WIDESPREAD OVERNIGHT WITH CONDITIONS LOWERING TO IFR IN MANY
AREAS. WINDS WILL BE NE 10 TO 15 KT AND COULD GUST TO AROUND 20 KT
LATER TODAY INTO TONIGHT FROM THE PHILLY METRO AREA EAST. EVEN
HIGHER GUSTS ARE EXPECTED ALONG COASTAL SECTIONS. THIS WILL AFFECT
OUR ACY TAF, IN PARTICULAR.
OUTLOOK...
MVFR TO IFR CONDITIONS ARE LIKELY WELL INTO TUESDAY AS THE LOW
PRESSURE SYSTEM MAKES ITS WAY NORTH. THE SURFACE LOW MAY HAVE A
DIFFICULT TIME EXITING OUR AREA SINCE IT GETS TRAPPED BENEATH A
CUTOFF UPPER LOW. IT IS POSSIBLE THAT WE MAY NOT HAVE DRAMATIC
IMPROVEMENT IN CONDITIONS UNTIL THURSDAY. THE LATTER PART OF THE
WEEK INTO THE WEEKEND LOOKS LIKE A RETURN TO FAIR WEATHER WITH
GOOD FLYING CONDITIONS.
&&
.MARINE...
LOW PRESSURE ALONG THE CAROLINA COAST WILL BEGIN MOVING NORTH
TODAY. E TO NE WINDS HAVE ALREADY BEGUN TO INCREASE AND ARE
GUSTING TO NEAR 25 KT OVER OUR OCEAN WATERS EARLY THIS MORNING. A
SMALL CRAFT ADVISORY WILL GO INTO EFFECT ON ALL OF OUR WATERS WITH
THE ISSUANCE OF THE MORNING FORECAST. THE PRESSURE GRADIENT WILL
TIGHTEN CONSIDERABLE TODAY AND WINDS AND SEAS WILL INCREASE
ACCORDINGLY. SEAS COULD BUILD TO 10 TO 12 FT OVERNIGHT TONIGHT
INTO MONDAY. A GALE WARNING WILL BE RAISED ON OUR OCEAN WATERS AND
THE LOWER DELAWARE BAY AT 6 PM THIS EVENING AND REMAIN UP UNTIL
NOON MONDAY. BY THAT TIME, THE LOW IS EXPECTED TO BE SOMEWHERE
NEAR OUR AREA. THIS WILL ALLOW THE GRADIENT TO RELAX SOMEWHAT. THE
EXACT TRACK AND TIMING OF THE STORM WILL DETERMINE WHERE AND HOW
QUICKLY THE WINDS WILL DROP OFF. ONCE THE LOW REACHES OUR AREA, IT
MAY TAKE A WHILE TO DEPART. A CUTOFF UPPER LOW WILL CAPTURE THE
SURFACE LOW. THIS COULD MEAN THAT THE SURFACE LOW WILL MEANDER
OVER OR NEAR OUR AREA INTO WEDNESDAY NIGHT OR THURSDAY, BEFORE
HEADING OFF TO THE NORTHEAST. A LARGE FAIR WEATHER HIGH PRESSURE
SYSTEM WILL THAN MOVE IN FOR THE LATTER PART OF THE WEEK AND THE
WEEKEND.
&&
.TIDES/COASTAL FLOODING...
THE SLOWLY ADVANCING LOW AND RESULTANT SUSTAINED NORTHEAST FLOW
COMBINED WITH THE APPROACHING FULL MOON ON THURSDAY, OCTOBER 7TH
WILL LIKELY CAUSE MINOR TIDAL FLOODING BEGINNING AS EARLY AS THIS
AFTERNOON. A COASTAL FLOOD ADVISORY WILL BE IN EFFECT FOR TWO HIGH
TIDE CYCLES BEGINNING AT 3 PM THIS AFTERNOON THROUGH 8 AM MONDAY
MORNING FOR THE NJ AND DEL COASTAL AREAS. THIS WILL INCLUDE THE
BACK BAYS. IT IS POSSIBLE THAT MINOR COASTAL FLOODING COULD EXTEND
TO THE NEXT HIGH TIDE CYCLE LATE MONDAY, BUT THIS WILL BE
ADDRESSED AS WE GET CLOSER TO THE EVENT. ONCE THE STORM GETS INTO
OUR AREA, THE ONSHORE FETCH WILL WEAKEN AND THE THREAT FOR
ADDITIONAL FLOODING WILL LESSEN. WITH THE ONSHORE FLOW, WATER WILL
BE PUSHED INTO DELAWARE BAY AND UP INTO THE DELAWARE RIVER, BUT IT
WILL TAKE A LONGER PERIOD OF TIME FOR WATER LEVELS TO RISE, SO THE
THREAT FOR ANY FLOODING THERE MAY BE DELAYED UNTIL LATER MONDAY OR
MONDAY NIGHT. THIS WILL BE ADDRESSED IN LATER ISSUANCES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY FROM 3 PM THIS AFTERNOON TO 8 AM EDT
MONDAY FOR NJZ012>014-020-022>027.
DE...COASTAL FLOOD ADVISORY FROM 3 PM THIS AFTERNOON TO 8 AM EDT
MONDAY FOR DEZ003-004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ431-
450>455.
GALE WARNING FROM 6 PM THIS EVENING TO NOON EDT MONDAY FOR
ANZ431-450>455.
SMALL CRAFT ADVISORY UNTIL NOON EDT MONDAY FOR ANZ430.
&&
SYNOPSIS...IOVINO
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...RPW
MARINE...RPW
TIDES/COASTAL FLOODING...RPWHazardous weather outlook, Oct 2, 4:03 PM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 PM EDT SAT OCT 2 2010 MDZ008-NJZ001-007>010-015-PAZ054-055-060>062-067>069-032015- CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 403 PM EDT SAT OCT 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ012-015-019-020-NJZ012>014-016>027-PAZ070-071-032015- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 403 PM EDT SAT OCT 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ASTRONOMICAL TIDES WILL INCREASE WITH THE APPROACH OF THE NEW MOON ON THURSDAY OCT 7. COMPUTER MODELS ARE SUGGESTING THAT A SUSTAINED ONSHORE FLOW WILL CAUSE TIDAL DEPARTURES TO INCREASE. CURRENT SURGE GUIDANCE INDICATES THAT MINOR TO MODERATE TIDAL FLOODING WILL BE POSSIBLE AROUND THE TIMES OF HIGH TIDE MAINLY IN THE MONDAY THROUGH TUESDAY TIME FRAME BUT MAY OCCUR AS EARLY AS SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-032015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 403 PM EDT SAT OCT 2 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED BY SUNDAY NIGHT. GALE FORCE WINDS WILL BE POSSIBLE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 4:23 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 43 hr |
| Oct 3, 3:08 PM EDT | Coastal Flood Watch | PHI | Middlesex, Monmouth, Ocean | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.